Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


switching time
Oct 31, 2002

First I would like to thank this site and all involved for their support. My question is my meds (combivir/sustiva)first meds i have taken. Started in july. cd4 90 vl 140,000. now undect. with cd4 330.BUT just diagnosed with MAC and my sleep is now interupted. Was taking sustiva before bed and doing fine -- very little to no side effects but with the introduction of antibiotics for MAC sleep is a mess-kicking, talking, twitching. My hvi specialist said swtich time of sustiva to the morning. how do i go from taking them at night to the morning.--twelve hour difference. Do i skip tonight and take in the am or do i take in the am after taking them only twelve hours before?? Thanks for any suggestions

Response from Dr. Henry

I would make the switch interval 12 hours for safety (From the HIV efficacy standpoint) so you would take the usual evening dose and then a dose the following morning and then every morning. If you still have sleep problems abacavir or nevirapine are good non-PI switch options from what you describe. Good luck-let us know what happens. KH



Previous
Strange occurrence
Next
the new drugs and side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement